The oscillations of an infinite self-gravitating gas cylinder in the presence of a magnetic field
Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 988-990
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_5_a18,
author = {I. M. Yavorskaya},
title = {The oscillations of an infinite self-gravitating gas cylinder in the presence of a magnetic field},
journal = {Doklady Akademii Nauk},
pages = {988--990},
year = {1957},
volume = {114},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a18/}
}
I. M. Yavorskaya. The oscillations of an infinite self-gravitating gas cylinder in the presence of a magnetic field. Doklady Akademii Nauk, Tome 114 (1957) no. 5, pp. 988-990. http://geodesic.mathdoc.fr/item/DAN_1957_114_5_a18/